| Model Number |
URF-P6R |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the uretero-reno videoscope had a separate issue.During the initial evaluation of the device, it was observed that the adhesive on the bending section was chipped.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the initial evaluation finding was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.